Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 2, NWS Milwaukee, WI

March 15, 2014Rock County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 15, 2014, 9:22 AM CDT for Rock County, Wisconsin. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 9:22 AM CDT (14:22 UTC)
Expired
Mar 16, 2014, 8:24 PM CDT
In force
35 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turtle Creek at Beloit-3 NE (BLOW3).

Action stage
7.5 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WGUS43 KMKX 151422
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CDT SAT MAR 15 2014

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY


&& 
WIC105-160222-
/O.NEW.KMKX.FL.W.0002.140315T1422Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
922 AM CDT SAT MAR 15 2014

* AT  7:20 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
BELOIT-3 NE      9.0   7.5  10.55 07 AM 03/15   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BELOIT-3 NE     10.55  07 AM 03/15    2.38      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
BELOIT: 6 PM-MIDN   0.02
BELOIT: MIDN-6 AM   0.00

$$
7 follow-up statements
742 
WGUS83 KMKX 151456
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 AM CDT SAT MAR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 
 

&& 
ILC097-WIC059-160256-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
456 AM HST SAT MAR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  4:00 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC105-160255-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
256 PM GMT SAT MAR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT  7:20 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
NEW MUNSTER     10.0   9.0  10.62 04 AM 03/15  11.0 10.9 10.7 10.4
BELOIT-3 NE      9.0   7.5  10.55 07 AM 03/15   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     10.58  03 AM 03/15    0.75      11.00 08 AM 03/16
BELOIT-3 NE     10.55  07 AM 03/15    2.38      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
BELOIT: 6 PM-MIDN   0.02
BELOIT: MIDN-6 AM   0.00
BELOIT: MIDN-6 AM   0.00
976 
WGUS83 KMKX 152032
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT SAT MAR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...

  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 

&& 
ILC097-WIC059-160832-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1200Z.000000T0000Z.UU/
1032 AM HST SAT MAR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC105-160832-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
832 PM GMT SAT MAR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT 11:34 AM SATURDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
NEW MUNSTER     10.0   9.0  10.84 10 AM 03/15  11.0 11.0 10.7 10.6
BELOIT-3 NE      9.0   7.5  10.22 12 PM 03/15   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     10.81  09 AM 03/15    0.98      11.00 02 AM 03/16
BELOIT-3 NE     10.55  07 AM 03/15       M      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.01
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.02
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00
BELOIT: MIDN-6 AM   0.00
609 
WGUS83 KMKX 160253
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SAT MAR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...

  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 

&& 
ILC097-WIC059-161453-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
453 PM HST SAT MAR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  4:00 PM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC105-161452-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
253 AM GMT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT  6:17 PM SATURDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
NEW MUNSTER     10.0   9.0  11.07 04 PM 03/15  11.3 11.1 10.9 10.8
BELOIT-3 NE      9.0   7.5   9.72 06 PM 03/15   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     11.04  03 PM 03/15    1.03      11.30 08 AM 03/16
BELOIT-3 NE     10.55  07 AM 03/15    1.56      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00
BELOIT: MIDN-6 AM   0.00
469 
WGUS83 KMKX 161020
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 AM CDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...

  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 
 

&& 
ILC097-WIC059-162220-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140316T1800Z.000000T0000Z.UU/
1220 AM HST SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 12:00 AM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
  MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC105-162219-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
1020 AM GMT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT  6:17 PM SATURDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       MON  TUE  WED  THU
NEW MUNSTER     10.0   9.0  11.29 12 AM 03/16  11.4 11.2 11.0 10.8

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     11.26  11 PM 03/15    0.88      11.36 08 AM 03/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00

(BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
REEDSBURG: NOON-6 PM   0.00


LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825
770 
WGUS83 KMKX 161533
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 AM CDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 
 

&& 
WIC105-170333-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
1033 AM CDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT  7:42 AM SUNDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       MON  TUE  WED  THU
BELOIT-3 NE      9.0   7.5   9.82 08 AM 03/16   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BELOIT-3 NE     10.55  07 AM 03/15   -0.73      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00
044 
WGUS83 KMKX 162018
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  TURTLE CREEK AT BELOIT-3 NE AFFECTING ROCK COUNTY 
 

&& 
ILC097-WIC059-170818-
/O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.140315T0030Z.140323T1200Z.000000T0000Z.UU/
1018 AM HST SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.6 FEET...WATER SURROUNDS A HOME AT THE INTERSECTION 
  OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC105-170818-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.000000T0000Z.UU/
818 PM GMT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK AT BELOIT-3 NE.
* AT  7:42 AM SUNDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON MISSING

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       MON  TUE  WED  THU
NEW MUNSTER     10.0   9.0  11.33 10 AM 03/16  11.4 11.2 10.9 10.9
BELOIT-3 NE      9.0   7.5   9.82 08 AM 03/16   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     11.35  06 AM 03/16    0.51      11.60 02 AM 03/23
BELOIT-3 NE     10.55  07 AM 03/15   -0.73      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00

(BLOW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00

HAHN
017 
WGUS83 KMKX 170124
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
824 PM CDT SUN MAR 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  TURTLE CREEK AT BELOIT AFFECTING ROCK COUNTY
 

&& 
WIC105-170154-
/O.CAN.KMKX.FL.W.0002.000000T0000Z-140317T0124Z/
/BLOW3.1.ER.140315T0324Z.140315T1220Z.140316T2051Z.UU/
824 PM CDT SUN MAR 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TURTLE CREEK AT BELOIT.
* AT  5:09 PM SUNDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* TURTLE CREEK HAS FALLEN BELOW FLOOD STAGE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. 

&&
 
LAT...LON MISSING

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       MON  TUE  WED  THU
BELOIT           9.0   7.5   8.87 05 PM 03/16   NOT A FORECAST PT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BELOIT          10.55  07 AM 03/15   -0.85      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BELOIT: 6 PM-MIDN   0.00
BELOIT: MIDN-6 AM   0.00
BELOIT: 6 AM-NOON   0.00
BELOIT: NOON-6 PM   0.00

HAHN

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 15, 4:22 AM CDT, 5 hours earlier.

Area forecast discussion, Mar 15, 4:22 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 AM CDT SAT MAR 15 2014

.SHORT TERM...

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM

STRATUS CLOUDS OVER CENTRAL WI ARE MOVING MORE SWD AS THE BOUNDARY
LAYER FLOW VEERS NORTH. THUS SOME BROKEN CLOUD COVER IS LIKELY OVER
SE WI THIS MORNING. A FEW FLURRIES ARE POSSIBLE OVER EAST CENTRAL
WI. OTHERWISE MID LEVEL CLOUDS WILL INCREASE LATER THIS MORNING AS
850-700 MB FRONTOGENESIS SPREADS INTO SRN WI AND NRN IL. THE
FRONTOGENESIS IS DUE TO A CONFLUENT ZONE BETWEEN THE POLAR VORTEX
OVER ONTARIO CANADA AND THE UPPER TROUGH MOVING ACROSS THE CENTRAL
PLAINS. MODELS HAVE SOME DIFFERENCES ON HOW FAR NORTH THE SNOW WILL
INITIALLY SET UP OVER THE CWA BEFORE SLIDING SWD AS COLD AND DRY AIR
ADVECTION DEVELOP ON BRISK NELY WINDS.

WENT WITH LIKELY POPS WEST AND SOUTH OF MADISON WITH ONLY 20-30 POPS
NORTH AND EAST OF MADISON THIS AFTERNOON AND EARLY EVENING. THE NELY
WINDS AND LAKE TO 850 MB TEMP DIFFERENCES AROUND 13C WILL CONTRIBUTE
TO A LAKE EFFECT POTENTIAL TNT FROM MILWAUKEE SWD BUT BELIEVE IT
WILL STAY VERY LIGHT DUE THE ARRIVAL OF DRY AIR. THE SNOW ACCUM
FORECAST IS 1/2 TO 1 INCH FOR THE COUNTIES BORDERING IL INCLUDING
IOWA COUNTY AS WELL. THE COLD ADVECTION AND DECREASING CLOUDS WILL
DROP TEMPS INTO THE SINGLE DIGITS TO MID TEENS BY 12Z SUN.

.SUNDAY...FORECAST CONFIDENCE...HIGH

A COLD AIRMASS UNDER HIGH PRESSURE IS EXPECTED FOR SUNDAY. WINDS
WILL BE BREEZY BETWEEN THE CENTER OF THE HIGH WILL BE JUST TO THE
NORTH AND LOW PRESSURE PASSING BY WELL TO THE SOUTH. THE WINDS AND
SFC TO 850 MB TEMPS ARE FAVORABLE FOR LAKE EFFECT SNOW...ESPECIALLY
SUNDAY MORNING...BUT IT LOOKS LIKE TOO MUCH SUBSIDENCE AND DRY AIR
FROM THE HIGH PRESSURE. MAY STRUGGLE TO EVEN SEE LAKE EFFECT CLOUDS.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

MODELS CONTINUE TO WAFFLE WITH LIGHT SNOW CHANCES MONDAY AND MONDAY
NIGHT. OVERALL...LOOKS LIKE PRETTY DECENT WARM AIR ALOFT WITH MID
LEVEL SATURATION...BUT VERY DRY CONDITIONS BELOW 700 MB. WILL KEEP
THE FORECAST DRY FOR NOW.

STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE REGION TUESDAY
AND WEDNESDAY. MODELS ARE IN BETTER AGREEMENT NOW WITH THE TRACK OF
THE SFC LOW...GENERALLY TAKING IT OVER OR NORTH OF THE FORECAST
AREA. THIS WILL SPELL MAINLY RAIN FOR SOUTHERN WISCONSIN...POSSIBLY
MIXING WITH OR CHANGING TO A LITTLE SNOW TUESDAY NIGHT INTO
WEDNESDAY AS COLDER AIR WRAPS IN BEHIND THE LOW.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

KEPT THE FORECAST DRY FOR THURSDAY AS HIGH PRESSURE SLIDES BY TO THE
SOUTH. HAVE SOME LOW POPS FRIDAY...AS MODELS BRING ANOTHER LOW
THROUGH THE AREA. WITH THE LOW TRACKING RIGHT AT THE FORECAST AREA
...LOOKS LIKE RAIN AGAIN GIVEN CURRENT MODEL SOLUTIONS.

&&

.AVIATION/12Z TAFS/...STRATUS CLOUDS OVER CENTRAL WI ARE MOVING MORE
SWD AS THE 1000-850 MB WINDS VEER NORTH. THUS SE WI TAF SITES COULD
SEE A PERIOD OF BKN CLOUD COVER AROUND 3.5-4.0 KFT THIS MORNING.
CANNOT COMPLETELY RULE THIS OUT FOR KMSN BUT LOWER CHANCES THERE.
OTHERWISE MID LEVEL CLOUDS WILL INCREASE THIS AM FROM IA AND MN WITH
LIGHT SNOW TO FOLLOW MAINLY SOUTH OF MADISON AND MILWAUKEE DUE TO
850-700 MB FRONTOGENESIS. DO EXPECT AT LEAST VERY LIGHT INTERMITTENT
SNOW AT KMSN AND KENW THIS AFTERNOON. THE SNOW MAY THE LINGER INTO
THE EVENING OVER FAR SE WI DUE TO LAKE EFFECT SNOW BUT THIS TO WILL
BE VERY LIGHT. CIGS MAY FALL BRIEFLY TO 2.0-3.0 KFT DURING THE
SNOWFALL AT KMSN AND KENW ALONG WITH VSBYS OF 2-3 MILES.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT INTO SUNDAY
AFTERNOON SOUTH OF PORT WASHINGTON. BRISK NORTHEAST WINDS WILL
DEVELOP TONIGHT AND CONTINUE INTO SUNDAY AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER
VALLEY AND POLAR HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES.
HIGH WAVES WILL DEVELOP SINCE MOST OF THE ICE HAS MELTED. THE WINDS
AND WAVES WILL SUBSIDE BY LATE SUNDAY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY
     FOR LMZ644>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Mar 15, 3:52 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CDT SAT MAR 15 2014

WIZ046-047-051-052-056>060-062>072-160900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
352 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-160900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT SOUTH OF PORT
WASHINGTON AS BRISK NORTHEAST WINDS AND HIGH WAVES DEVELOP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE INTO SUNDAY AFTERNOON WITH
WINDS AND WAVES SUBSIDING BY LATE AFTERNOON AND EVENING.

BRISK WINDS AND HIGH WAVES ARE LIKELY FOR TUESDAY AND WEDNESDAY AS
STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS TO LAKE MICHIGAN
AND THE NORTHERN GREAT LAKES.

WWW.WEATHER.GOV/MKX
MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:25 PM CDTRiver Flood WarningMKXKenosha7 days
Mar 15, 3:44 AM CDTSmall Craft AdvisoryMKX36 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.